# SDR ASAA2022111040759

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,586 hours, 1,737 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 5150552
- Part serial: LUD130
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 5,624 hours, 1,748 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENGINE FAILED TO START AFTER PUSHBACK. START LEVER WAS IN IDLE FOR 15 SECONDS WITH NO EGT RISE. GROUNDED - YES. REMOVED & REPLACED RIGHT EXCITER IAW B737-9 AMM 74-11-01. PERFORMED POWER PLANT TESTS 18 &19 IAW AMM 71-00-00. ALL TESTS GOOD. NO MSGS DISPLAYED.
